# SDR SWAA2021021121568

- Difficulty date: October 7, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS867 - BS887 RBL21 WL165. / REMOVED FLOOR TO SIDEWALL SUPPORT IN AFT CARGO BAY BS867-887 RECEIVED NEW SIDEWALL SUPPORT ON PO# 796875 LOCATED; DRILLED SIDEWALL SUPPORT INSTALLED FLOOR TO SIDEWALL SUPPORT IN AFT CARGO BAY BS 867-887 RBL 21 IAW SRM 51-40-02-0G-0; DWG# 146A7500; SRM 51-40-05-0G-0 OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 D DUE TO PROXIMITY TO HOLES HFO 7191U 12OCT20
